# SDR HALA2020081700173

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 36,014 hours, 5,539 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 02749
- Condition: Failed
- Location: Engine
- Part time: 36,014 hours, 5,539 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPEN - ATB - ENG 1 AND 2 BLEED FAULT ON CLIMB OUT.  REMOVED AND REPLACED BLEED VLV. ON ENG.#1 AND ON ENG.#2 IAW A330 AMM 36-11-52-000-804-A & 36-11-52-400-804-A. LEAK TEST BLEED VLV. #1 & #2. CHK'D. OK. ENG RUN
